University Links: Home Page | Site Map
Covenant University Repository

Discontinuous Quantum Stochastic Differential Equations and The Associated Kurzweil Equations

Bishop, S.A. (2012) Discontinuous Quantum Stochastic Differential Equations and The Associated Kurzweil Equations. International Journal of Basic & Applied Sciences IJBAS-IJENS, 12 (4). pp. 25-31.

[img] PDF
Download (472Kb)

Abstract

Quantum stochastic differential equations (QSDEs) of systems that exhibit discontinuity are introduced with the Kurzweil equations associated with this class of equations. The formulations are simple extensions of the methods applied by Schwabik [10] to ODEs to this present noncommutative quantum setting. Here the solutions of a QSDE are discontinuous functions of bounded variation that is they have the same properties as the Kurzweil equations associated with QSDEs introduced in [1].

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 24 Jan 2014 10:56
Last Modified: 24 Jan 2014 10:56
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2048

Actions (login required)

View Item View Item